Share
You could earn SmartPoints on this page!SmartPoint Coin

Health Questions & Answers

Q:

Favorite
0

Cooper has been on the Arthro-IonX for a while and it has helped his joints enourmously. Something is wrong, however, and today at the vet it was observed that his pupils are not constricting. At all. I am taking him to a specialist, but they asked me if he was on any meds - the only thing he is taking is the Arthro-IonX and Nu-Vet tabs. Is there any herb or ingredient in the Arthro-IonX that might cause this?

Smartliving Guest asked this
February 3, 2016 at 7:14 PM

A:

Coaches
1

Dear Cat,

It is unlikely that there is anything in the homeopathic that would cause this. I would stop both products for a while and see if the eyes begin to respond normally again.

Then resume one product for a week before adding the next. I hope Cooper is not developing something serious.

Please keep us updated.

Best regards,

Dr. Char www.vetionx.com

Dr. Char Wilson, DVM Health Coach answered
February 4, 2016 at 9:12 AM
Already a member? Just sign in!

You are at least 13 years of age and agree to our terms of service.

(All fields Reqiuired)

Report Abuse


Site Feedback